RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 23, Number 1, Pages 51–68 (Mi tmf3750)  

This article is cited in 70 scientific papers (total in 70 papers)

Schrödinger operators with finite-gap spectrum and $N$-soliton solutions of the Korteweg–de Vries equation

A. R. Its, V. B. Matveev


Abstract: Explicit description of periodic potentials for which the corresponding Schrodinger operator $N$ possesses only the finite number of energy gaps is obtained. Using this result the solution of the Korteveg–de Vries equation with the “finite-gap” initial condition is expressed, by means of the $N$-dimensional $\Theta$-function, $N$ being the number of the nondegenerate energy gaps. The following characteristic property of the $N$-gap periodic potentials and the $N$-soliton decreasing potentials is discovered: the existence of two solutions $\psi_1(x,\lambda), \psi_2(x,\lambda)$ of the Schrodinger equation, for which the product $\psi_1,\psi_2$ is the polynomial $P$ ($\operatorname{deg}P=N$. $N$ is the number of gaps or the number of bound states of $H$) from the spectral parameter $\lambda$.

Full text: PDF file (1052 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 23:1, 343–355

Bibliographic databases:

Received: 09.07.1974

Citation: A. R. Its, V. B. Matveev, “Schrödinger operators with finite-gap spectrum and $N$-soliton solutions of the Korteweg–de Vries equation”, TMF, 23:1 (1975), 51–68; Theoret. and Math. Phys., 23:1 (1975), 343–355

Citation in format AMSBIB
\Bibitem{ItsMat75}
\by A.~R.~Its, V.~B.~Matveev
\paper Schr\"odinger operators with finite-gap spectrum and $N$-soliton solutions of the Korteweg--de~Vries equation
\jour TMF
\yr 1975
\vol 23
\issue 1
\pages 51--68
\mathnet{http://mi.mathnet.ru/tmf3750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=479120}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 23
\issue 1
\pages 343--355
\crossref{https://doi.org/10.1007/BF01038218}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3750
  • http://mi.mathnet.ru/eng/tmf/v23/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Marchenko, I. V. Ostrovskii, “A characterization of the spectrum of Hill's operator”, Math. USSR-Sb., 26:4 (1975), 493–554  mathnet  crossref  mathscinet  zmath
    2. A. R. Its, V. B. Matveev, “vHill's operator with finitely many gaps”, Funct. Anal. Appl., 9:1 (1975), 65–66  mathnet  crossref  mathscinet  zmath
    3. B. A. Dubrovin, V. B. Matveev, S. P. Novikov, “Non-linear equations of Korteweg–de Vries type, finite-zone linear operators, and Abelian varieties”, Russian Math. Surveys, 31:1 (1976), 59–146  mathnet  crossref  mathscinet  zmath
    4. E. Ya. Khruslov, “Asymptotics of the solution of the Cauchy problem for the Korteweg–de Vries equation with initial data of step type”, Math. USSR-Sb., 28:2 (1976), 229–248  mathnet  crossref  mathscinet  zmath  isi
    5. I. M. Krichever, “Integration of nonlinear equations by the methods of algebraic geometry”, Funct. Anal. Appl., 11:1 (1977), 12–26  mathnet  crossref  mathscinet  zmath
    6. I. M. Krichever, “Methods of algebraic geometry in the theory of non-linear equations”, Russian Math. Surveys, 32:6 (1977), 185–213  mathnet  crossref  mathscinet  zmath
    7. L. A. Bordag, V. B. Matveev, “Self-similar solutions of the Korteweg–de Vries equation and potentials with a trivial $S$-matrix”, Theoret. and Math. Phys., 34:3 (1978), 272–275  mathnet  crossref  mathscinet  zmath
    8. I. M. Gel'fand, L. A. Dikii, “Integrable nonlinear equations and the Liouville theorem”, Funct. Anal. Appl., 13:1 (1979), 6–15  mathnet  crossref  mathscinet  zmath
    9. E. D. Belokolos, “Peierls-Fröhlich problem and potentials with finite number of gaps. II”, Theoret. and Math. Phys., 48:1 (1981), 604–610  mathnet  crossref  mathscinet  isi
    10. B. A. Dubrovin, “Theta functions and non-linear equations”, Russian Math. Surveys, 36:2 (1981), 11–92  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. B. M. Levitan, “Almost periodicity of infinite-zone potentials”, Math. USSR-Izv., 18:2 (1982), 249–273  mathnet  crossref  mathscinet  zmath
    12. A. K. Prikarpatskii, “Almost periodic solutions of a modified nonlinear Schrödinger equation”, Theoret. and Math. Phys., 47:3 (1981), 487–493  mathnet  crossref  mathscinet  zmath  isi
    13. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. M. V. Babich, A. I. Bobenko, V. B. Matveev, “Solutions of nonlinear equations integrable in Jacobi theta functions by the method of the inverse problem, and symmetries of algebraic curves”, Math. USSR-Izv., 26:3 (1986), 479–496  mathnet  crossref  mathscinet  zmath
    15. E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii, “Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations”, Russian Math. Surveys, 41:2 (1986), 1–49  mathnet  crossref  mathscinet  zmath  isi
    16. N. E. Firsova, “The direct and inverse scattering problems for the one-dimensional perturbed Hill operator”, Math. USSR-Sb., 58:2 (1987), 351–388  mathnet  crossref  mathscinet  zmath
    17. A. I. Bobenko, D. A. Kubenskii, “Qualitative analysis and calculations of finite-gap solutions of the Korteweg–de Vries equation. Automorphic approach”, Theoret. and Math. Phys., 72:3 (1987), 929–935  mathnet  crossref  mathscinet  zmath  isi
    18. Yu. M. Vorob'ev, S. Yu. Dobrokhotov, “Completeness of the system of eigenfunctions of a nonelliptic operator on the torus, generated by a Hill operator with a finite-zone potential”, Funct. Anal. Appl., 22:2 (1988), 137–139  mathnet  crossref  mathscinet  zmath  isi
    19. I. M. Krichever, “Spectral theory of two-dimensional periodic operators and its applications”, Russian Math. Surveys, 44:2 (1989), 145–225  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    20. E. D. Belokolos, V. Z. Ènol'skii, “Isospectral deformations of elliptic potentials”, Russian Math. Surveys, 44:5 (1989), 191–193  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    21. B. A. Dubrovin, S. P. Novikov, “Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory”, Russian Math. Surveys, 44:6 (1989), 35–124  mathnet  crossref  mathscinet  zmath  adsnasa
    22. B. M. Levitan, A. B. Khasanov, “Estimation of the Cauchy function for finite-zone nonperiodic potentials”, Funct. Anal. Appl., 26:2 (1992), 91–98  mathnet  crossref  mathscinet  zmath  isi
    23. E. L. Korotyaev, N. E. Firsova, “Diffusion in layered media at large time”, Theoret. and Math. Phys., 98:1 (1994), 72–99  mathnet  crossref  mathscinet  zmath  isi
    24. A. O. Smirnov, “Solutions of the KdV equation elliptic in $t$”, Theoret. and Math. Phys., 100:2 (1994), 937–947  mathnet  crossref  mathscinet  zmath  isi
    25. A. O. Smirnov, “Two-gap elliptic solutions to integrable nonlinear equations”, Math. Notes, 58:1 (1995), 735–743  mathnet  crossref  mathscinet  zmath  isi
    26. S. P. Novikov, I. A. Dynnikov, “Discrete spectral symmetries of low-dimensional differential operators and difference operators on regular lattices and two-dimensional manifolds”, Russian Math. Surveys, 52:5 (1997), 1057–1116  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    27. Gesztesy, F, “Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - An analytic approach”, Bulletin of the American Mathematical Society, 35:4 (1998), 271  crossref  isi
    28. Dickson, R, “Algebro-geometric solutions of the Boussinesq hierarchy”, Reviews in Mathematical Physics, 11:7 (1999), 823  crossref  isi
    29. P. G. Grinevich, “Scattering transformation at fixed non-zero energy for the two-dimensional Schrödinger operator with potential decaying at infinity”, Russian Math. Surveys, 55:6 (2000), 1015–1083  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    30. A. Treibich, “Hyperelliptic tangential covers and finite-gap potentials”, Russian Math. Surveys, 56:6 (2001), 1107–1151  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    31. V. B. Matveev, “Positons: Slowly Decreasing Analogues of Solitons”, Theoret. and Math. Phys., 131:1 (2002), 483–497  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    32. G. A. El, “The Infinite-Genus Limit of the Whitham Equations”, Theoret. and Math. Phys., 137:2 (2003), 1505–1514  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    33. E. D. Belokolos, V. Z. Ènol'skii, M. Salerno, “Wannier Functions for Quasiperiodic Finite-Gap Potentials”, Theoret. and Math. Phys., 144:2 (2005), 1081–1099  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    34. Beals, R, “Periodic peakons and Calogero-Francoise flows”, Journal of the Institute of Mathematics of Jussieu, 4:1 (2005), 1  crossref  isi
    35. Chalykh, O, “Algebro-geometric Schrodinger operators in many dimensions”, Philosophical Transactions of the Royal Society A-Mathematical Physical and Engineering Sciences, 366:1867 (2008), 947  crossref  isi
    36. Matveev, VB, “30 years of finite-gap integration theory”, Philosophical Transactions of the Royal Society A-Mathematical Physical and Engineering Sciences, 366:1867 (2008), 837  crossref  isi
    37. E. Yu. Bunkova, V. M. Buchstaber, “Heat Equations and Families of Two-Dimensional Sigma Functions”, Proc. Steklov Inst. Math., 266 (2009), 1–28  mathnet  crossref  mathscinet  zmath  isi  elib
    38. A. B. Khasanov, A. B. Yakhshimuratov, “The Korteweg–de Vries equation with a self-consistent source in the class of periodic functions”, Theoret. and Math. Phys., 164:2 (2010), 1008–1015  mathnet  crossref  crossref  adsnasa  isi
    39. J. Harnad, V. Z. Enolski, “Schur function expansions of KP $\tau$-functions associated to algebraic curves”, Russian Math. Surveys, 66:4 (2011), 767–807  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    40. A. B. Yakhshimuratov, “Integrirovanie uravneniya Kortevega-de Friza so spetsialnym svobodnym chlenom v klasse periodicheskikh funktsii”, Ufimsk. matem. zhurn., 3:4 (2011), 144–150  mathnet  zmath
    41. A. O. Smirnov, G. M. Golovachev, E. G. Amosenok, “Dvukhzonnye 3-ellipticheskie resheniya uravnenii Bussineska i Kortevega–de Friza”, Nelineinaya dinam., 7:2 (2011), 239–256  mathnet  elib
    42. Gaëtan Borot, Bertrand Eynard, “Geometry of Spectral Curves and All Order Dispersive Integrable System”, SIGMA, 8 (2012), 100, 53 pp.  mathnet  crossref  mathscinet
    43. Andrei Ya. Maltsev, “Whitham's Method and Dubrovin–Novikov Bracket in Single-Phase and Multiphase Cases”, SIGMA, 8 (2012), 103, 54 pp.  mathnet  crossref
    44. Brezhnev Yu.V., “Spectral/Quadrature Duality: Picard-Vessiot Theory and Finite-Gap Potentials”, Algebraic Aspects of Darboux Transformations, Quantum Integrable Systems and Supersymmetric Quantum Mechanics, Contemporary Mathematics, 563, eds. AcostaHumanez P., Finkel F., Kamran N., Olver P., Amer Mathematical Soc, 2012, 1–31  crossref  isi
    45. A. O. Smirnov, “Solution of a nonlinear Schrödinger equation in the form of two-phase freak waves”, Theoret. and Math. Phys., 173:1 (2012), 1403–1416  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    46. Yu. V. Brezhnev, “Elliptic solitons, Fuchsian equations, and algorithms”, St. Petersburg Math. J., 24:4 (2013), 555–574  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    47. M. M. Matyoqubov, A. B. Yakhshimuratov, “Integration of higher Korteweg-de Vries equation with a self-consistent source in class of periodic functions”, Ufa Math. J., 5:1 (2013), 102–111  mathnet  crossref  mathscinet  elib
    48. A. O. Smirnov, “Periodic Two-Phase “Rogue Waves””, Math. Notes, 94:6 (2013), 897–907  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    49. A. O. Smirnov, G. M. Golovachev, “Trekhfaznye resheniya nelineinogo uravneniya Shredingera v ellipticheskikh funktsiyakh”, Nelineinaya dinam., 9:3 (2013), 389–407  mathnet
    50. A. Badanin, E. Korotyaev, “Third order operator with periodic coefficients on the real axis”, St. Petersburg Math. J., 25:5 (2014), 713–734  mathnet  crossref  mathscinet  zmath  isi  elib
    51. Kwiatkowski G., Leble S., “Quantum Corrections to I Center Dot (4) Model Solutions and Applications to Heisenberg Chain Dynamics”, Cent. Eur. J. Phys., 11:7 (2013), 887–893  crossref  isi
    52. B. T. Saparbaeva, “Two-Dimensional Finite-Gap Schrödinger Operators with Elliptic Coefficients”, Math. Notes, 747–749  mathnet  crossref  crossref  mathscinet  elib
    53. Zhai Yu. Geng X. He G., “Explicit Quasi-Periodic Solutions of the Vakhnenko Equation”, J. Math. Phys., 55:5 (2014), 053512  crossref  isi
    54. Maltsev A.Ya., “On the Minimal Set of Conservation Laws and the Hamiltonian Structure of the Whitham Equations”, J. Math. Phys., 56:2 (2015), 023510  crossref  isi
    55. Aleksandr O. Smirnov, Sergei G. Matveenko, Sergei K. Semenov, Elena G. Semenova, “Three-Phase Freak Waves”, SIGMA, 11 (2015), 032, 14 pp.  mathnet  crossref  mathscinet
    56. I. Egorova, Z. Gladka, G. Teschl, “On the form of dispersive shock waves of the Korteweg–de Vries equation”, Zhurn. matem. fiz., anal., geom., 12:1 (2016), 3–16  mathnet  crossref  mathscinet
    57. A. B. Yakhshimuratov, M. M. Matyokubov, “Integration of loaded Korteweg–de Vries equation in a class of periodic functions”, Russian Math. (Iz. VUZ), 60:2 (2016), 72–76  mathnet  crossref  isi
    58. A. E. Mironov, “Self-adjoint commuting differential operators of rank two”, Russian Math. Surveys, 71:4 (2016), 751–779  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    59. Eynard B., “Counting Surfaces: Crm Aisenstadt Chair Lectures”, Counting Surfaces: Crm Aisenstadt Chair Lectures, Progress in Mathematical Physics, 70, Birkhauser Boston, 2016, 1–414  crossref  isi
    60. Mironov A.E., Zu D., “Spectral Curve of the Halphen Operator”, Proc. Edinb. Math. Soc., 60:2 (2017), 451–460  crossref  isi
    61. Rybkin A., “KdV Equation Beyond Standard Assumptions on Initial Data”, Physica D, 365 (2018), 1–11  crossref  isi
    62. S. M. Grudsky, A. V. Rybkin, “On the Trace-Class Property of Hankel Operators Arising in the Theory of the Korteweg–de Vries Equation”, Math. Notes, 104:3 (2018), 377–394  mathnet  crossref  crossref  isi  elib
    63. Vladimir P. Kotlyarov, “A Matrix Baker–Akhiezer Function Associated with the Maxwell–Bloch Equations and their Finite-Gap Solutions”, SIGMA, 14 (2018), 082, 27 pp.  mathnet  crossref
    64. Matveev V.B. Smirnov A.O., “Akns and Nls Hierarchies, Mrw Solutions, P-N Breathers, and Beyond”, J. Math. Phys., 59:9, SI (2018), 091419  crossref  mathscinet  zmath  isi  scopus
    65. Yu J.-P., Ma W.-X., Sun Y.-L., Khalique Ch.M., “N-Fold Darboux Transformation and Conservation Laws of the Modified Volterra Lattice”, Mod. Phys. Lett. B, 32:33 (2018), 1850409  crossref  mathscinet  isi  scopus
    66. Geng X. Liu W. Xue B., “Finite Genus Solutions to the Coupled Burgers Hierarchy”, Results Math., 74:1 (2019), UNSP 11  crossref  mathscinet  isi  scopus
    67. Wei J. Geng X. Zeng X., “The Riemann Theta Function Solutions For the Hierarchy of Bogoyavlensky Lattices”, Trans. Am. Math. Soc., 371:2 (2019), 1483–1507  crossref  mathscinet  zmath  isi  scopus
    68. A. B. Hasanov, M. M. Hasanov, “Integration of the nonlinear Schrödinger equation with an additional term in the class of periodic functions”, Theoret. and Math. Phys., 199:1 (2019), 525–532  mathnet  crossref  crossref  elib
    69. Albert J.P., “A Uniqueness Result For 2-Soliton Solutions of the Korteweg-de Vries Equation”, Discret. Contin. Dyn. Syst., 39:7 (2019), 3635–3670  crossref  isi  scopus
    70. Marvan M. Pavlov M.V., “Integrable Dispersive Chains and Their Multi-Phase Solutions”, Lett. Math. Phys., 109:5 (2019), 1219–1245  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:1210
    Full text:468
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019